Sleeping pills and the effects

Patient

Q: My girlfriend has taken 3 sleeping tablets all at once, she s a healthy 17 year old girl and im worried about the side effects of her taking so many and why shes taking them in the first place, she doesnt suffer from any illness but i have noticed that she moans a lot and sounds like someone is stabbing her in her sleep why can i do to help her understand that maybe what she is doing is wrong or bad for her health and is taking 3 too much as i thought one was the standard thing as it even says on the box ?????

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have been diagnosed with sleep apnea. I have CPAP and my AHI is between 1 and 3 most nights. CPAP hasn't improved m...

Q: Hi am having trouble getting to sleep as my chest is tight,cant get my breath,peak flows are no higher than 250 &...

Q: I took 6 unisom pills by accident. I have taken 3 before i forgot and took another 3.

Q: Hello i got qestion i gave my 3 months old by mistake first dafence nose spray instead of the baby water spray , what...

Q: Iv snorted approx 2g of coke not really strong stuff. Av took a Buspar am prescribed can I take sum Trazodone for sle...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews